MathSciNet Relay Station
MathSciNet bibliographic data
MR2106122 35K55 (35B40)
Andreucci, Daniele; Tedeev, Anatoli F. Universal bounds at the blow-up time for nonlinear parabolic equations. Adv. Differential Equations 10 (2005), no. 1, 89–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement